Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

::DrEaMeR::

Member
  • Total Reviews

    0
  • Content Count

    28
  • Joined

  • Last visited

Community Reputation

0 Neutral

About ::DrEaMeR::

  • Rank
    ::DrEaMeR::
  • Birthday 09/24/1982
  1. i think u should just take it since u've already got it.. the earlier u take it.. the earlier u'll have clear skin.. the less scarring u'll have.. what r u waiting for?..
  2. i'm taking NIMEGEN, also a generic form of Roaccutane.. i guess it doesn't matter what generic brand you're taking as long as it's Isotretinion.. no different at all expect that generic are so much cheaper.. lol
  3. Damn.. i'm losing those hair too.. n all those newly grown baby hair jus stand out so obviously..
  4. personally, i'm quite pleased with Cetaphil as a cleanser but not as a makeup remover though, i dont think it did a clean job on removing all those makeup, i would really recommend using an oil cleansing makeup remover.. it's just like oil, BUT dont be put off by it.. it not really that oily when you use it, it turns milky when it comes in contact with water.. n it removes ALL your makeup.. foundation, mascara.. everything in one shot.. you don't even need to use a seperate eye remover.. n i f
  5. yup.. i've got this mild heachache when i took 'tane for the first week or so.. but it slowly went away.. currently i'm in my 3rd month.. so far so good.. it didn't make its comeback..
  6. well your acne should clear completely at the end of your course of therapy. So if you doc advises you to stop taking 'tane before your acne has cleared completely, dun worry.. there WILL be further improvement for a few weeks after the end of treatment.. trust your doc.. he knows better..
  7. Thanks a lot guys.. for "listening" to my whining n grumbling.. i'm glad there's this forum where i can at least "talk" to someone n be heard, sometimes it's just so tough to actually put it across to someone.. not knowing where to start.. words.. might be a better way.. well life still goes on.. pinay.. i hope everything goes all well for you.. n everyone out there.. Love you guys... *muacks*
  8. ok.. i dunno how to start, but i'm feeling kinda depressed n having all these crying spells recently, apart from what's happening in my life.. might be 'coz of 'tane.. i'm not usually one who crys easily.. 1st of all, this guy who used to go after me have been attached to another girl recently.. i did have a liking for this guy before, but when he decided to take the initiative to go after me, my feelings for him kinda have already faded, so i rejected him. He persisited for about 2 years, n i
  9. personally, previously before my switch to 'tane, i was on Differin, the gel type, i did not experience any major breakouts, it did cleared up my skin extremely well, n it did well for my scars too.. however, it can be a little drying n after i put a stop on Differin, my skin remained cleared for a while, but not long enough before the breakouts start again.. so that's my reason for my switch to 'tane.. i was looking for a permanent solution..
  10. well the thing about 'tane is that it can cause an increase in serum (blood) fats, which means your blood pressure could shot up real high n you're increasing your risk if you're gonna consume heavy alcohol or even taking marijuana during your 'tane treatment.. n yes, u're gonna be at a risk of doing some really good damage to your liver.. as well as your health..
  11. Hi Christian, well, all those side effects that u've mentioned earlier are normal: dry lips, drying of the inside of the nose, backache, headache.. as well as those initial breakouts.. personally, my face cleared up after completing my 1st month of 'tane.. however, it may take longer for some people.. dun worry about it, it WILL eventually cleared up if u continue with 'tane.. i read on others' posting the vit E can help to reduce those side effects, as for dry lips, people here have been recom
  12. well.. currently i'm in my 3rd month of 'tane, i remembered that my lips got really dried in my 2nd week onwards, so put on those lips moisturising stuffs at your current stage even if u haven't experience the dryness yet.. as for the initial outbreak, well i did not really experience any major big outbreak, maybe, jus a few more spots coming out, with no improvement with the existing ones.. then at the end of my 1st month, my face totally cleared up, no more new acne, but i do get a lot of bla
  13. yup.. it's normal.. i had it too.. i'm in my 3rd month of 'tane.. n i suffered from lower backache problem.. everytime i bend slightly over to wash my face, n when i'm done, i need about 3-5 seconds to completely straighten my back.. i had this mild ache, not those sharp pain.. not to the extent of calling up my GP though..
×